Thunderstorm Wind, Dodge
- When
- July 1, 8:02 PM CST
- Where
- Dodge County, Hayfield
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 43.880, -92.870
Amateur radio operators estimated a wind gust of 60 miles per hour.
A cold front over central Minnesota pushed into central Wisconsin during the evening hours of July 1st. Severe thunderstorms developed along the cold front and moved into southeast Minnesota producing wind gusts above 70 mph, damage to roofs, and knocking down trees and power lines across much of the region.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ARX wrote it up.
A cold front over central Minnesota pushed into central Wisconsin during the evening hours of July 1st. Severe thunderstorms developed along the cold front and moved into southeast Minnesota producing wind gusts above 70 mph, damage to roofs, and knocking down trees and power lines across much of the region.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before the first event at Jul 1, 2:11 PM CST, 5 hours 51 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
311 PM CDT FRI JUL 1 2011
.SHORT TERM...TONIGHT THROUGH MONDAY
THE MAIN FOCUS OF THIS FORECAST PACKAGE IS ON THE NEAR TERM
TONIGHT WITH THE CHANCES FOR THUNDERSTORMS AS A COLD FRONT COMES
THROUGH AND BRINGS SOME MUCH NEEDED RELIEF TO END THE SHORT HOT
SPELL.
EXTREMELY HOT AND HUMID CONDITIONS HAVE TAKEN OVER MUCH OF THE
REGION WITH TEMPERATURES GOING ABOVE 90 BY NOON WITH HEAT INDICES
WELL OVER 100 ACROSS WESTERN WISCONSIN...SOUTHEAST MINNESOTA AND
MOST OF IOWA. THIS EXTREME HEAT WILL COME TO AN END TONIGHT AS A
COLD FRONT...CURRENTLY ACROSS CENTRAL MINNESOTA DOWN INTO EASTERN
NEBRASKA...SWEEPS THROUGH. THE COMBINATION OF HEAT AT THE SURFACE
COMBINED WITH COOLING TEMPERATURES ALOFT DUE TO A MID LEVEL TROUGH
OFF TO THE WEST HAS LEAD TO A HIGHLY UNSTABLE ENVIRONMENT ACROSS
THE WARM SECTOR. RUC ANALYSIS SHOWS 3000 TO 6000 J/KG OF SBCAPE
ALONG THE COLD FRONT IN SOUTH CENTRAL MINNESOTA RUNNING NORTHEAST
TOWARD THE UPPER PENINSULA OF MICHIGAN. HOWEVER...THE ATMOSPHERE
ACROSS THE FORECAST AREA IS CURRENTLY VERY CAPPED AS EVIDENCED BY
01.12Z REGIONAL SOUNDINGS AND 01.18Z RUC/LAPS SOUNDINGS. THESE
SOUNDINGS SHOW THE MAIN CAPPING OCCURRING IN THE 850-700MB LAYER
WITH MAX WARM LAYER TEMPERATURES OF 20C TO 26C. HOW STRONG THIS
CAP REMAINS THROUGH THE EVENING WILL BE THE FOCUS FOR WHETHER ANY
CONVECTION WILL BE ABLE TO GO ACROSS THE REGION TONIGHT.
THE MAIN FORCING FOR TONIGHT WILL COME FROM A COMPACT MID LEVEL
SHORT WAVE TROUGH CURRENTLY IN NORTH CENTRAL NEBRASKA AND SOUTH
CENTRAL SOUTH DAKOTA. THIS FEATURE IS EXPECTED TO TRACK FROM
SOUTHWEST MINNESOTA TOWARD NORTHWEST WISCONSIN TONIGHT WITH THE
BEST SYNOPTIC SCALE LIFT OCCURRING ALONG THIS PV TRACK. MUCH OF
THE PRECIPITATION THAT IS CURRENTLY TAKING PLACE WITH THIS SYSTEM
IS AHEAD OF THE TROUGH BUT BACK IN THE COOL SECTOR. THE REGIONS
BEST CHANCES FOR GETTING ANY CONVECTION TONIGHT WILL BE WITH THE
COLD FRONT SWINGING THROUGH AS THE TRIGGER. THE LATEST 01.18Z RUC
FORECAST SOUNDINGS APPEAR TO KEEP THE REGION WELL CAPPED THROUGH
6Z WHILE THE 01.12Z NAM AND GFS DEVELOP SOME PRECIPITATION RIGHT
ALONG THE COLD FRONT WHERE THE CAP WEAKENS. THE 01.12Z NAM HAS A
LARGE CLUSTER OF CONVECTION THAT SHOULD ALREADY BE DOWN THROUGH
CENTRAL WISCONSIN...BUT THIS IS AN OBVIOUS ERROR IN THE MODEL WITH
SKIES CLEAR ACROSS NORTHERN WISCONSIN AT THE MOMENT.
WHETHER OR NOT ANY OF THESE STORMS BECOME SEVERE IS ANOTHER
QUESTION. THE 01.18Z RUC SHOWS OVER 2500 J/KG OF 0-3KM CAPE
PERSISTING ACROSS THE WARM SECTOR THROUGH TONIGHT WHILE WIND SHEAR
IS THE STRONGEST IN THE 0-3KM COLUMN AT 25 TO 35 KTS. THIS WOULD
SUGGEST THAT THE MAIN STORM MODE WOULD BE WITH MULTICELL CLUSTERS
AND BOWING SEGMENTS THAT WOULD CAUSE SOME STRONG STRAIGHTLINE
WINDS. WITH THE HIGH INSTABILITY PERSISTING...SOME LARGE HAIL CAN
NOT BE RULED OUT EITHER. THIS AGAIN IS CONDITIONAL UPON STORMS
DEVELOPING WITH THE GREATER THREAT TO THE WEST ACROSS SOUTHEAST
MINNESOTA AND NORTHEAST IOWA WITH A WEAKENING TREND EXPECTED AS
THEY CROSS INTO WISCONSIN.
AFTER THE FRONT MOVES THROUGH TONIGHT...A BROAD RIDGE OF HIGH
PRESSURE WILL SETTLE IN ACROSS THE REGION AS THE FLOW BECOMES MORE
ZONAL ALOFT. TEMPERATURES WILL BECOME MORE SEASONAL WITH HIGHS
STAYING IN THE 80S. A MID LEVEL SHORT WAVE TROUGH IS FORECAST TO
TRACK TO THE SOUTH OF THE REGION ON SUNDAY NIGHT WHICH MAY BRING
SOME PRECIPITATION ACROSS THIS AREA. BEYOND THIS...THE WEATHER
LOOKS QUIET GOING INTO THE 4TH WITH SURFACE RIDGING IN PLACE.
.LONG TERM...MONDAY NIGHT THROUGH FRIDAY
THE MAIN FEATURE OF THE EXTENDED PERIOD IS WITH A COLD FRONT THAT
SLOWLY DROPS SOUTHEAST THROUGH THE REGION TUESDAY INTO WEDNESDAY.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD
OF THIS FRONT BEFORE IT DROPS TO THE SOUTH WEDNESDAY NIGHT. WENT
ALONG THE LINES OF THE 01.12Z ECMWF AS OPPOSED TO THE THE 01.12Z
GFS FROM THURSDAY INTO FRIDAY WITH BRINGING THE FRONT FURTHER TO
THE SOUTH WHILE KEEPING THE REGION DRY. THE 01.12Z GFS TRIES TO
PAINT SOME QPF ACROSS THE REGION EACH DAY BUT THERE DOES NOT
APPEAR TO BE MUCH IN THE WAY OF FORCING AVAILABLE.
&&
.AVIATION...LATE THIS AFTERNOON THROUGH SATURDAY
CURRENTLY WATCHING A COLD FRONT MOVING SLOWLY EASTWARD ACROSS MN
TOWARD THE AREA. EXPECT THIS COLD FRONT TO MAKE PASSAGE ACROSS THE
TAF SITES THIS EVENING FOR A CHANCE OF SHRA/TS. VFR CONDITIONS
EXPECTED TO CONTINUE THROUGH THE REMAINDER OF THIS AFTERNOON INTO
EARLY THIS EVENING AS A RIDGE OF HIGH PRESSURE/WARM AIR ALOFT KEEPS
A LID ON CONVECTION. THIS WARM AIR ALOFT...OR CAP...MAY BE A
MITIGATING FACTOR ON CONVECTION ACTUALLY REACHING THE TAF SITES. IN
FACT...A FEW OF THE NEW MODELS COMING IN THIS AFTERNOON HAVE
CONVECTION GOING NORTH OF THE TAF SITES THIS EVENING TIED CLOSER TO
A MID-LEVEL DISTURBANCE. WILL HAVE TO MONITOR RADAR/SATELLITE TRENDS
CLOSELY OVER THE NEXT COUPLE OF HOURS. 18Z TAFS WERE WEIGHTED MORE
TOWARD EARLIER MODEL OUTPUT THAT INDICATED ROBUST CONVECTION FIRING
FURTHER SOUTH ALONG THE COLD FRONT WHICH WOULD REACH THE TAF SITES.
BASED ON THE MORNING OUTPUT...HAD CONVECTION REACHING THE KRST SITE
AROUND 02Z AND THE KLSE TAF SITE BY 04Z WITH CIG/VIS EXPECTED TO
TEMPORARILY LOWER INTO MVFR RANGE IN THIS SHRA/TS ACTIVITY. SHRA/TS
THREAT EXPECTED TO SHIFT EAST OF THE AREA AFTER MIDNIGHT. MODELS
ALSO INDICATING SOME POST-FRONTAL MVFR STRATUS/STRATOCUMULUS
SPREADING INTO THE AREA IN THE 09-13Z TIME FRAME ALONG WITH
INCREASING NORTHWEST WINDS. VFR CONDITIONS THEN EXPECTED FOR THE
REMAINDER OF SATURDAY AS HIGH PRESSURE BUILDS IN FROM THE NORTHERN
PLAINS.
WILL PASS LATEST MODEL TRENDS FOR THE POTENTIAL OF LESS CONVECTION
FOR THE TAF SITES ONTO THE EVENING FORECASTER FOR FURTHER ASSESSMENT
FOR THE 02.00Z TAF ISSUANCE.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THIS EVENING FOR WIZ032-
WIZ033-WIZ034-WIZ041-WIZ042-WIZ043-WIZ044-WIZ053-WIZ054-
WIZ055-WIZ061.
HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR WIZ017-WIZ029.
MN...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THIS EVENING FOR MNZ079-
MNZ086-MNZ087-MNZ088-MNZ094-MNZ095-MNZ096.
IA...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THIS EVENING FOR IAZ008-
IAZ009-IAZ010-IAZ011-IAZ018-IAZ019-IAZ029-IAZ030.
&&
SHORT/LONG TERM...HALBACH
AVIATION...DASMAX/MIN TEMPERATURE AND PRECIPITATION TABLE FOR
THE UPPER MISSISSIPPI RIVER VALLEY
NATIONAL WEATHER SERVICE LA CROSSE WI
910 AM CDT FRI JUL 1 2011
.BR LSE 0701 C DH01/TAIRZX/DH07/TAIRZP/PPDRZZ
:
: VALUES REPRESENT HIGHS YESTERDAY...LOWS OVER THE LAST 12 HOURS...
: AND PRECIPITATION OVER THE LAST 24 HOURS
:
:
: HIGH LOW PCPN
:
TOB : DODGE CENTER AWOS MN : 91 / 75 / 0.00
AUM : AUSTIN AWOS MN : 95 / 77 / 0.00
RST : ROCHESTER ASOS MN : 94 / 79 / 0.00
FKA : PRESTON AWOS MN : 92 / 79 / 0.00
ONA : WINONA AWOS MN : 93 / 81 / 0.00
:
CCY : CHARLES CITY AWOS IA : 93 / 77 / 0.00
DEH : DECORAH AWOS IA : 93 / 82 / 0.00
OLZ : OELWEIN AWOS IA : 92 / 79 / 0.00
:
MDZ : MEDFORD AWOS WI : 84 / 73 / 0.00
BCK : BLACK RIVER FALLS AWOSWI : 91 / 79 / 0.00
LSE : LA CROSSE ASOS WI : 94 / 81 / 0.00
CMY : SPARTA-FT MCCOY AWOS WI : 92 / 80 / 0.00
VOK : VOLK FIELD ASOS WI : 90 / 79 / 0.00
Y51 : VIROQUA AWOS WI : 90 / 77 / 0.00
PDC : PRAIRIE DU CHIEN AWOS WI : 92 / 80 / 0.00
OVS : BOSCOBEL ASOS WI : 94 / 80 / 0.00
PVB : PLATTEVILLE AWOS WI : 90 / 75 / 0.00
:
.END
:
.BR LSE 0701 C DH07/TAIRZX/TAIRZN/PPDRZZ
:
:...OFFICIAL NWS COOPERATIVE OBSERVATIONS...
: VALUES REPRESENT 24 HOUR TOTALS AS OF THIS MORNING
:
:
: TIME HIGH LOW PCPN
:
:...SOUTHEAST MINNESOTA...
ASTM5: AUSTIN MN :DH0700/ 94 / 69 / 0.00
BYRM5: BYRON 4N MN :DH0700/ 92 / 71 / 0.00
EGNM5: ELGIN 2SSW MN :DH0700/ / / 0.00
GMDM5: GRAND MEADOW MN :DH0600/ 91 / 66 / 0.00
LCRM5: LA CRESCENT DAM 7 MN :DH0600/ / / 0.00
LAKM5: LAKE CITY-COOP MN :DH0800/ / / 0.00
LNBM5: LANESBORO MN :DH0700/ / / 0.00
MSCM5: MINNESOTA CITY DAM 5 MN :DH0700/ / / 0.00
RSRM5: ROCHESTER AP 2NE MN :DH0700/ / / 0.00
THLM5: THEILMAN 1SSW MN :DH0830/ 94 / 74 / 0.00
WABM5: WABASHA MN :DH0700/ / / 0.00
WIDM5: WINONA DAM 5A MN :DH0600/ 92 / 58 / 0.00
:
:...NORTHEAST IOWA...
CIYI4: CHARLES CITY COOP IA :DH0700/ / / 0.00
CRCI4: CRESCO IA :DH0700/ 93 / 70 / 0.00
DORI4: DORCHESTER IA :DH0700/ / / 0.00
EKRI4: ELKADER 6SSW IA :DH0700/ 92 / 71 / 0.00
FYTI4: FAYETTE IA :DH0700/ 93 / 69 / 0.00
GTTI4: GUTTENBERG DAM 10 IA :DH0600/ / / 0.00
IONI4: IONIA 2W IA :DH0700/ / / 0.00
LSGI4: LANSING 4SE IA :DH0700/ / / T
NHPI4: NEW HAMPTON IA :DH0700/ 92 / 68 / 0.00
OSAI4: OSAGE IA :DH0700/ 93 / 71 / 0.00
PSTI4: POSTVILLE IA :DH0700/ 93 / 68 / 0.00
SANI4: ST ANSGAR IA :DH0630/ / / 0.00
SPTI4: STRAWBERRY POINT IA :DH0700/ / / 0.00
WAUI4: WAUKON IA :DH0600/ 91 / 66 / 0.00
:
:...WESTERN WISCONSIN...
ALMW3: ALMA DAM 4 WI :DH0600/ / / 0.00
BLIW3: BLAIR 2NW WI :DH0700/ 91 / 70 / 0.00
FRSW3: FRIENDSHIP WI :DH0700/ 90 / 64 / 0.00
GLLW3: GALESVILLE 2ESE WI :DH0700/ / / 0.00
GENW3: GENOA DAM 8 WI :DH0600/ / / 0.00
HLSW3: HILLSBORO 1SW WI :DH0800/ 89 / 68 / 0.00
ARX : LA CROSSE WFO WI :DH0700/ 89 / 68 / 0.00
LAFW3: LA FARGE WI :DH0700/ / / 0.00
LYNW3: LYNXVILLE DAM 9 WI :DH0600/ / / 0.00
MATW3: MATHER 3NW WI :DH0700/ 90 / 64 / 0.00
MEDW3: MEDFORD WI :DH0800/ 83 / 66 / 0.00
NELW3: NEILLSVILLE 3SW WI :DH0630/ 90 / 64 / 0.00
OTRW3: ONTARIO 3E WI :DH0700/ / / 0.00
OWEW3: OWEN 2N WI :DH0800/ 86 / 67 / 0.00
REAW3: READSTOWN WI :DH0800/ / / 0.00
SOGW3: SOLDIERS GROVE WI :DH0725/ 93 / 66 / 0.00
SRTW3: SPARTA WI :DH0800/ 92 / 73 / 0.00
SBNW3: STEUBEN 4SE WI :DH0625/ 91 / 66 / 0.00
TREW3: TREMPEALEAU DAM 6 WI :DH0600/ / / 0.00
VQAW3: VIROQUA WI :DH0700/ 87 / 65 / 0.00
WESW3: WESTBY 3ENE WI :DH0700/ / / 0.00
:
.END
&&
...OTHER COOPERATIVE OBSERVATIONS...
VALUES REPRESENT 24 HOUR TOTALS AS OF THIS MORNING
HIGH LOW PCPN
HLNM5 : HIGHLAND 2SE MN : / / 0.00
SPYM5 : SPRING VALLEY 3E MN : / / 0.00
VOLI4 : VOLGA 1NE IA : / / 0.00
Y63W3 : CUBA CITY - HAM WI : 92 / 64 / 0.00
ETTW3 : ETTRICK 4WNW WI : 92 / 68 / 0.00
MROW3 : MONROE CENTER WI : 89 / / 0.00
OSOW3 : OSSEO WI : / / 0.00
RTNW3 : READSTOWN 4NE WI : / / 0.00
STDW3 : STODDARD WI : / / 0.00
UCTW3 : UNION CENTER-WWTP WI : / / 0.00
...OTHER AUTOMATED OBSERVATIONS...
VALUES REPRESENT 24 HOUR TOTALS AS OF THIS MORNING
HIGH LOW PCPN
ASNM5: AUSTIN 3S MN : / / 0.00
DOBM5: AUSTIN MN : / / 0.00
TRCM5: AUSTIN MN : / / 0.00
BRWM5: BROWNSVILLE MN : / / 0.00
BVRM5: BEAVER MN : / / 0.00
DKTM5: DAKOTA MN : / / 0.00
DVRM5: DOVER 1E MN : / / 0.00
HOUM5: HOUSTON MN : / / 0.00
KELM5: KELLOGG MN : / / 0.00
LKCM5: LAKE CITY MN : / / 0.00
LNSM5: LANESBORO MN : / / 0.00
LANM5: LANSING MN : / / 0.00
MDPM5: MOUND PRAIRIE MN : / / 0.00
RBCM5: ROCHESTER BEAR CR MN : / / 0.00
RCCM5: ROCHESTER CASCADE CR MN : / / 0.00
ROCM5: ROCHESTER SILVER CR MN : / / 0.00
SFZM5: ROCHESTER 5SW MN : / / 0.00
RCHM5: ROCHESTER 37TH ST MN : / 73 /
RCSM5: ROCHESTER BELTLINE MN : / / 0.00
WSPM5: WHITEWATER PARK MN : / / 0.00
BLFI4: BLUFFTON IA : / / 0.00
CCYI4: CHARLES CITY IA : / / 0.00
DEHI4: DECORAH IA : / / 0.00
DCHI4: DORCHESTER HWY 76 IA : / / 0.00
EDRI4: EL DORADO 1E IA : / / 0.00
EKDI4: ELKADER IA : / / 0.00
GRBI4: GARBER IA : / / 0.00
YRII4: ION IA : / / 0.00
VLPI4: LITTLEPORT IA : / / 0.00
MBRI4: MARQUETTE IA : / / 0.00
MCGI4: MCGREGOR IA : / / 0.00
YSPI4: YELLOW RIVER PARK IA : 94 / 67 / 0.00
BBLW3: BOSCOBEL RAWS WI : 94 / 79 / 0.00
BRFW3: BLACK RIVER FALLS WI : / / 0.00
BFWW3: BLACK RIVER FALLS RAWS WI : 92 / 79 / 0.00
DDGW3: DODGE WI : / / 0.00
DMLW3: DIAMOND LAKE RAWS WI : 88 / 67 / 0.00
LACW3: LA CROSSE WI : / / 0.00
MUSW3: MUSCODA WI : / / 0.00
NEHW3: NECEDAH RAWS WI : 91 / 79 / 0.00
NCHW3: NECEDAH 5WNW CRN WI : 88 / 66 / 0.00
SIDW3: SIDIE HOLLOW DAM WI : / / 0.00
STEW3: STEUBEN WI : / / 0.00
TPDW3: THOMPSON DAM WI : / / 0.00
YTDW3: YTTRI DAM WI : / / 0.00
THESE DATA ARE PRELIMINARY AND HAVE NOT UNDERGONE FINAL QUALITY
CONTROL BY THE NATIONAL CLIMATIC DATA CENTER (NCDC). THEREFORE...
THESE DATA ARE SUBJECT TO REVISION. FINAL AND CERTIFIED CLIMATE DATA
CAN BE ACCESSED AT WWW.NCDC.NOAA.GOV.SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 756 PM CDT FRI JUL 1 2011 MNZ086-094-020300- DODGE-MOWER- 756 PM CDT FRI JUL 1 2011 ...STRONG TO SEVERE THUNDERSTORMS APPROACHING DODGE AND MOWER COUNTIES... AT 749 PM...DOPPLER RADAR INDICATED STRONG TO SEVERE THUNDERSTORMS FROM WATERVILLE TO BLUE EARTH...MOVING EAST AT 35 MPH. THESE STORMS WILL BE MOVING INTO WESTERN PORTIONS OF DODGE AND MOWER COUNTIES AFTER 830 PM. LOCATIONS THAT MAY BE AFFECTED INCLUDE... CLAREMONT...WEST CONCORD...DODGE CENTER...AUSTIN...MANTORVILLE AND KASSON. PREPARE NOW FOR POSSIBLE SEVERE WEATHER. MOVE INDOORS AND IF A WARNING IS ISSUED...TAKE ACTIONS TO PROTECT LIFE AND PROPERTY. AJ
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
900 PM CDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM TSTM WND GST HAYFIELD 43.89N 92.85W
07/01/2011 E50 MPH DODGE MN FIRE DEPT/RESCUE
&&
ADAMSThe Minneapolis radar (KMPX), 121 km away, was scanning. The volume nearest the first event began at 02:02 UTC.
14 thunderstorm wind, 1 lightning. Local standard time, as filed.
Amateur radio operators estimated a wind gust of 60 miles per hour.
The automated weather observing equipment at the Rochester International airport measured a wind gust of 58 miles per hour.
Amateur radio operators measured a wind gust of 66 miles per hour three miles southwest of Plainview.
Amateur radio operators measured a wind gust of 60 miles per hour in Elgin.
Two six to eight inch in diameter trees were blown down on the southeast side of Austin.
A few trees were blown in Lewiston.
The winds from a thunderstorm damaged the roof to the Kingsland Middle School.
An automated weather station measured a wind gust of 63 miles per hour southeast of Eyota.
The automated weather observing equipment at the Preston airport measured a wind gust of 72 miles per hour.
A wind gust of 61 miles per hour was measured four miles northwest of Hokah.
Trees were blown down in Hokah.
A few trees were blown down near Dakota.
An estimated wind gust of 65 miles per hour occurred in Grand Meadow.
Trees and power lines were blown down in La Crescent.
Lightning struck a house in Winona.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Minnesota in 2011Every state in 2011This day in weather historyWarnings in Minnesota, July 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 318507, 318508, 318511, 318514, 318522, 318523, 318525, 318516, 318527, 318532, 318528, 318530, 318534, 318536, 318535.